Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash on torso and feet

Premium Questions

Dr. Ivo Ditah MD

heavy. I broke out in a "rash" (not a connected, rug type rash but bumps, liquid filled almost like ... thighs and back, a few on the tops of my feet and ankles. What is happening?? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Rahul Kumar MD

I have an itchy rash all over my body for a week. I think it's an allergic reaction but it keeps me up at night. What can I do? It's not blustery and not on my face, hands or feet. ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Sumanth Amperayani MD

down to 100. She has taken a round of amoxicillin and now has a red rash/hives on her torso and now on feet, arms, hands. A blood test was taken recently to check for mumps ect. Strep was tested ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Bharatesh Devendra Basti MD

Hello, I have recently broken out in a rash covering most of my torso, back, upper thighs and some ... rash is caused by secondary syphilis as i understand that it is very rare for syphilis to be... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr. Kakkar S. MD

Hello, I have recently broken out in a rash covering most of my torso, back, upper thighs and some ... rash is caused by secondary syphilis as i understand that it is very rare for syphilis to be... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

I started getting a rash on my feet about three hours ago ..it has spread to my hands torso and now ... one pill so far ...I have had shingles, but this rash is all over....I took a benadryl and... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Michelle Gibson James MD

Hi (: so lately i been having some wierd rash going on when i would get out of the shower my feet ... lightly i will get a rash i dont get why just tonight i scratched my torso and i broke out... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Nadia Khan MD

I have a very itchy (and yes, I scratch) rash/series of rashes primarily on the right side of my torso - from upper chest - above breast to my hip and the top of my thigh. Also goes around to my back ... View answer

Answered by : Dr. Nadia Khan ( Dermatologist)
Dr.  Siva Subramanian MD

I have developed an extensive rash all over my torso and arms and tops of feet. It started slowly but over the pas week has progressed and it s very itchy. I have not changed detergent, soap, etc ... View answer

Answered by : Dr. Siva Subramanian ( Dermatologist)
Dr. Hema Yadav MD

extremities, torso front and back bottom of feet and a little around his mouth ... a rash . I assumed it was an allergic reaction to the almonds ( I think he has an allergy to walnuts ... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)

Mobile Questions and Answers

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum In Short: If sudden in onset, those are urticarial rashes(allergic rashes) Explanation: If you had this sudden in onset with itching and raised lesions then it may...

Dr. Rakesh Karanwal MD

Hi there, The rash is nothing but either, sweat-induced Urticaria or prickly heat. Use talcum powder over the torso and arm pits, and oral anti-histaminic drug, such as, Levoceterizine twice daily, which...

Dr. Sudhir Kumar MD

Hi ,It may be some immunological disease .please consult dermatologist.